Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Morse theory for fixed points of symplectic diffeomorphisms
HTML articles powered by AMS MathViewer

by Andreas Floer PDF
Bull. Amer. Math. Soc. 16 (1987), 279-281
  • V. Arnold, Les méthodes mathématiques de la mécanique classique, Éditions Mir, Moscow, 1976 (French). Traduit du russe par Djilali Embarek. MR 0474391
  • C. C. Conley and E. Zehnder, The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnol′d, Invent. Math. 73 (1983), no. 1, 33–49. MR 707347, DOI 10.1007/BF01393824
  • Andreas Floer, Proof of the Arnol′d conjecture for surfaces and generalizations to certain Kähler manifolds, Duke Math. J. 53 (1986), no. 1, 1–32. MR 835793, DOI 10.1215/S0012-7094-86-05301-9
  • Barry Fortune, A symplectic fixed point theorem for $\textbf {C}\textrm {P}^n$, Invent. Math. 81 (1985), no. 1, 29–46. MR 796189, DOI 10.1007/BF01388770
  • M. Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), no. 2, 307–347. MR 809718, DOI 10.1007/BF01388806
  • John Milnor, Lectures on the $h$-cobordism theorem, Princeton University Press, Princeton, N.J., 1965. Notes by L. Siebenmann and J. Sondow. MR 0190942, DOI 10.1515/9781400878055
  • Jean-Claude Sikorav, Points fixes d’une application symplectique homologue à l’identité, J. Differential Geom. 22 (1985), no. 1, 49–79 (French). MR 826424
  • 8. A. Weinstein, C0 -perturbation theorems for symplectic fixed points and Lagrangian intersections, Lecture Notes, Amer. Math. Soc. Summer Institute on nonlinear functional analysis and applications, Berkeley, 1983.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C15, 58F05
  • Retrieve articles in all journals with MSC (1985): 53C15, 58F05
Additional Information
  • Journal: Bull. Amer. Math. Soc. 16 (1987), 279-281
  • MSC (1985): Primary 53C15; Secondary 58F05
  • DOI:
  • MathSciNet review: 876964